Translator Disclaimer
Winter 2015 Decompositions of rational functions over real and complex numbers and a question about invariant curves
Peter Müller
Illinois J. Math. 59(4): 825-838 (Winter 2015). DOI: 10.1215/ijm/1488186011

Abstract

We consider the connection of functional decompositions of rational functions over the real and complex numbers, and a question about curves in the complex plane which are invariant under a rational function.

Citation

Download Citation

Peter Müller. "Decompositions of rational functions over real and complex numbers and a question about invariant curves." Illinois J. Math. 59 (4) 825 - 838, Winter 2015. https://doi.org/10.1215/ijm/1488186011

Information

Received: 19 March 2015; Revised: 20 September 2016; Published: Winter 2015
First available in Project Euclid: 27 February 2017

zbMATH: 1361.30041
MathSciNet: MR3628291
Digital Object Identifier: 10.1215/ijm/1488186011

Subjects:
Primary: 30D05, 37F10
Secondary: 14H52, 20B05

Rights: Copyright © 2015 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.59 • No. 4 • Winter 2015
Back to Top